MathSciNet Relay Station
MathSciNet bibliographic data
MR2861997 53C25 (53C21)
Chow, Bennett; Lu, Peng; Yang, Bo Lower bounds for the scalar curvatures of noncompact gradient Ricci solitons. C. R. Math. Acad. Sci. Paris 349 (2011), no. 23-24, 1265–1267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement